# SDR DALA14020101804

- Difficulty date: March 31, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 52,021 hours, 11,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON SKIN AT BS 1654.5, APPROXIMATELY TWO INCHES BELOW STR 3L.  REMOVED DAMAGE IAW SRM 53-80-01, REPAIR 4 PG 203(399410) HFEC INSPECTION IAW SRM 53-80-01 REPAIR 4, NO CRACKS FOUND.  REPAIRED IAW SRM 53-80-01, REPAIR 4, FIG 201.
